I started 5 mg of lexapro 10.days ago for depression and anxiety im 6months pregnant.. the first day after taking it i felt really good. Kind of.refreshed even tho i woke a few times during the night. By the end of the day i was exhausted and weepy the next day i felt good too not as energised but thought it was possibily just a placebo affect.. for the next 5 days i felt better than usual, lighter i would say. Then 3 days ago i went to 10mg. I felt okish the first day after (i take it at night) then yesterday i was just wiped out exhausted and today i felt very down and had a big long cry which is typical for me... i felt ok after.but slept for an hour after.sleeping 10 hours the night before. Felt better this eve altho im with family and its easy for me to fake it. I would of made a great actress im sure.. anyway my question is, is it normal to have a dip or could it have been a placebo affect up till today.. or could it be since upping the dose.. im frightened im going to get worse :(
Lexapro is one of the quicker acting antidepressants. You can notice results within the first couple of weeks, but the full effects take upwards of a month or so. I doubt you will get worse, in fact, you will probably gradually notice an improvement over the next few weeks. Give it time. If your symptoms don't improve or get worse, be sure to contact the doctor.
23; Yes eveything you say is what can happen, They start with a low dose then slowly increase until they correct effect is working and some can feel good right off but it is short lived normally,Until you have been on it for the 6 to 8 weeks where you get the full blood level in your system.Sometimes as you seen the first 1 or 2 weeks can be hard but all those side effect go away after a few weeks. and during the rest of the time you can very well have some good days and some not so good until you reach the blood level. Try and take it the same time each day also. Chuck1957
Hi, 23!! It's absolutely normal, almost expected, to have ups and downs for the first weeks of therapy as your body adjusts to the new medication. Plus it's possible your hormones might be giving you a spot of bother too. :-)
Hang in there as this will pass and soon. Most people by about 4 week are pretty stabilized and being to feel quite good.
Congratulations, Best Wishes, and Happy Holidays! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2016 • 1 answer
Posted 29 Jun 2016 • 2 answers
Escitalopram - My neurologist put me on lexapro 10 mg to take night to stop my anxiety and migraines
Posted 1 Nov 2016 • 1 answer
Posted 14 Aug 2017 • 3 answers
Posted 4 days ago • 2 answers